# SDR IPXA09557383

- Difficulty date: September 3, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK SEAT TRACK AT LBL 25 BS 1180-1200 HAS CORROSION.  REPAIRED SEAT TRACK PER ATS ER 09-4418 AND UPS EOB757-5340-34940-A.
